# SDR DALA2015033102517

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 39,106 hours, 26,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY BATTERY PACK FAILED OPS CK.  REPLACED EMERGENCY LIGHT BATTERY PACK PN AD803949-1, SN ON 152426, SN OFF 136813, OPS CHECKED GOOD IAW AMM 33-51-06.
